Alert archive / California / Wind Advisories in 2012
Wind Advisory 15, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Apr 3, 2012, 1:52 PM PDT. It took effect at Apr 4, 2012, 11:00 AM PDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2012, 1:52 PM PDT (20:52 UTC)
- In effect from
- Apr 4, 2012, 11:00 AM PDT
- Expired
- Apr 5, 2012, 2:32 PM PDT
- In force
- 28 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
620 WWUS76 KHNX 032052 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 152 PM PDT TUE APR 3 2012 CAZ089-091-040430- /O.NEW.KHNX.WI.Y.0015.120404T1800Z-120405T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 152 PM PDT TUE APR 3 2012 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * LOCATIONS INCLUDE: PACHECO PASS...PANOCHE...MENDOTA...AVENAL... KETTLEMAN HILLS...LEMOORE...TWISSELMAN. * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL GREATLY RESTRICT VISIBILITY AND CREATE TRAVEL DELAYS. HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-040430- /O.NEW.KHNX.WI.Y.0015.120404T1800Z-120406T0000Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 152 PM PDT TUE APR 3 2012 ...WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE PASSES. * TIMING: THE STRONGEST WINDS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING AND AGAIN THURSDAY AFTERNOON. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL GREATLY REDUCE VISIBILITY AND SLOW TRAVEL. MOST IMPACTED ROADS WILL BE HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 14...INTERSTATE 5 THROUGH THE GRAPEVINE AND HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE WEATHER.GOV/HANFORD
7 follow-up statements
230 WWUS76 KHNX 040415 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 915 PM PDT TUE APR 3 2012 CAZ089-091-041230- /O.CON.KHNX.WI.Y.0015.120404T1800Z-120405T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 915 PM PDT TUE APR 3 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * LOCATIONS INCLUDE: PACHECO PASS...PANOCHE...MENDOTA...AVENAL... KETTLEMAN HILLS...LEMOORE...TWISSELMAN. * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL GREATLY RESTRICT VISIBILITY AND CREATE TRAVEL DELAYS. HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-041230- /O.CON.KHNX.WI.Y.0015.120404T1800Z-120406T0000Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 915 PM PDT TUE APR 3 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE PASSES. * TIMING: THE STRONGEST WINDS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING AND AGAIN THURSDAY AFTERNOON. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST WILL GREATLY REDUCE VISIBILITY AND SLOW TRAVEL. MOST IMPACTED ROADS WILL BE HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 14...INTERSTATE 5 OVER THE GRAPEVINE AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
169 WWUS76 KHNX 041225 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 525 AM PDT WED APR 4 2012 CAZ089-091-042030- /O.CON.KHNX.WI.Y.0015.120404T1800Z-120405T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 525 AM PDT WED APR 4 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * LOCATIONS INCLUDE: PACHECO PASS...PANOCHE...MENDOTA... AVENAL...KETTLEMAN HILLS...LEMOORE...TWISSELMAN. * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT VISIBILITY AT TIMES AND COULD CAUSE TRAVEL DELAYS. HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-042030- /O.CON.KHNX.WI.Y.0015.120404T1800Z-120406T0000Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 525 AM PDT WED APR 4 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE PASSES. * TIMING: THE STRONGEST WINDS ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING AND AGAIN THURSDAY AFTERNOON. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 178 OVER WALKER PASS... HIGHWAY 14...INTERSTATE 5 OVER THE GRAPEVINE AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE/BINGHAM WEATHER.GOV/HANFORD
123 WWUS76 KHNX 041943 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1243 PM PDT WED APR 4 2012 CAZ089-091-050400- /O.EXT.KHNX.WI.Y.0015.000000T0000Z-120406T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 1243 PM PDT WED APR 4 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THURSDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * TIMING: THROUGH THURSDAY AFTERNOON...EXCEPT WINDS WILL DIMINISH SOMEWHAT LATER TONIGHT UNTIL THURSDAY LATE MORNING. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... LOS BANOS...COALINGA...MENDOTA * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT VISIBILITY AT TIMES AND COULD CAUSE TRAVEL DELAYS. HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-050400- /O.EXT.KHNX.WI.Y.0015.000000T0000Z-120406T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1243 PM PDT WED APR 4 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE PASSES. * TIMING: THROUGH FRIDAY AFTERNOON...EXCEPT WINDS WILL DIMINISH SOMEWHAT LATER TONIGHT UNTIL THURSDAY LATE MORNING AND LATER THURSDAY NIGHT UNTIL FRIDAY LATE MORNING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 178 OVER WALKER PASS... HIGHWAY 14...INTERSTATE 5 OVER THE GRAPEVINE AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
113 WWUS76 KHNX 050345 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 845 PM PDT WED APR 4 2012 CAZ089-091-051200- /O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 845 PM PDT WED APR 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * TIMING: THERE WILL BE A LULL IN THE WINDS TONIGHT...BUT WINDS WILL INCREASE AGAIN THURSDAY WITH THE STRONGEST WINDS DURING THE LATE MORNING AND AFTERNOON. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... LOS BANOS...COALINGA...MENDOTA. * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT VISIBILITY AT TIMES AND COULD CAUSE TRAVEL DELAYS. HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-051200- /O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 845 PM PDT WED APR 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE PASSES. * TIMING: WINDS WILL DIMINISH SOMEWHAT LATER TONIGHT UNTIL LATE THURSDAY MORNING BEFORE INCREASING AGAIN AND PERSISTING INTO THE EVENING. WINDS WILL DECREASE AGAIN LATER THURSDAY NIGHT...THEN INCREASE BY LATE FRIDAY MORNING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 178 THROUGH WALKER PASS... HIGHWAY 14...INTERSTATE 5 OVER THE GRAPEVINE AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
108 WWUS76 KHNX 051200 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 500 AM PDT THU APR 5 2012 CAZ089-091-052000- /O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 500 AM PDT THU APR 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * TIMING: AFTER A LULL IN THE WINDS OVERNIGHT...WINDS WILL INCREASE AGAIN TODAY WITH THE STRONGEST WINDS DURING THE LATE MORNING AND AFTERNOON. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... LOS BANOS...COALINGA...MENDOTA * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT VISIBILITY AT TIMES AND COULD CAUSE TRAVEL DELAYS. HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-052000- /O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 500 AM PDT THU APR 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE PASSES. * TIMING: AFTER DIMINISHING SLIGHTLY OVERNIGHT...WINDS WILL INCREASE AGAIN LATER THIS MORNING AND PERSIST INTO THE EVENING. SPEEDS WILL THEN DECREASE AGAIN LATER TONIGHT...AND INCREASE SOMEWHAT BY LATE FRIDAY MORNING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 178 THROUGH WALKER PASS... HIGHWAY 14...INTERSTATE 5 OVER THE GRAPEVINE AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
647 WWUS76 KHNX 051942 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1242 PM PDT THU APR 5 2012 CAZ089-091-060000- /O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0000Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 1242 PM PDT THU APR 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * TIMING: WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS DURING THE LATE AFTERNOON. * LOCATIONS INCLUDE: LEMOORE...AVENAL...CORCORAN... LOS BANOS...COALINGA...MENDOTA * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT VISIBILITY AT TIMES AND COULD CAUSE TRAVEL DELAYS. HIGHWAYS MOST AFFECTED WILL BE INTERSTATE 5...STATE ROUTE 152 THROUGH PACHECO PASS...HIGHWAYS 41 AND 46 BELOW COTTONWOOD PASS AND HIGHWAY 33 BETWEEN COALINGA AND AVENAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ095-098-099-060600- /O.CON.KHNX.WI.Y.0015.000000T0000Z-120406T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1242 PM PDT THU APR 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH BELOW THE PASSES. * TIMING: AFTER DIMINISHING SLIGHTLY OVERNIGHT...WINDS WILL INCREASE AGAIN LATER THIS MORNING AND PERSIST INTO THE EVENING. SPEEDS WILL THEN DECREASE AGAIN LATER TONIGHT...AND INCREASE SOMEWHAT BY LATE FRIDAY MORNING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: STRONG CROSSWINDS WILL HAMPER DRIVING ABILITY... ESPECIALLY FOR HIGH PROFILE VEHICLES. BLOWING DUST MAY RESTRICT VISIBILITY AT TIMES. IMPACTED ROADS WILL BE HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 178 THROUGH WALKER PASS... HIGHWAY 14...INTERSTATE 5 OVER THE GRAPEVINE AND U.S. 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDB WEATHER.GOV/HANFORD
041 WWUS76 KHNX 052132 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 232 PM PDT THU APR 5 2012 ...PATCHY FROST POSSIBLE IN THE SAN JOAQUIN VALLEY... .AN UNSEASONABLE COLD AIRMASS WILL RESIDE OVER THE CENTRAL CALIFORNIA INTERIOR THROUGH FRIDAY MORNING. CLEAR SKIES AND LIGHT WINDS WILL SET THE STAGE FOR FROST FORMATION IN THE COLDEST LOCALITIES OF THE VALLEY LATE TONIGHT. CAZ089-091-060430- /O.CAN.KHNX.WI.Y.0015.000000T0000Z-120406T0000Z/ /O.NEW.KHNX.FR.Y.0003.120406T0900Z-120406T1500Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 232 PM PDT THU APR 5 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. THE WIND ADVISORY HAS BEEN CANCELLED FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * TEMPERATURE: MINIMUM TEMPERATURES OF 30 TO 32 DEGREES ARE POSSIBLE IN THE COLDEST LOCATIONS FOR A DURATION OF 2 TO 4 HOURS EARLY FRIDAY MORNING. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... FIVE POINTS...STRATFORD...BELRIDGE. * IMPACTS: FROST SENSITIVE TREES AND VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ095-098-099-052245- /O.CAN.KHNX.WI.Y.0015.000000T0000Z-120406T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 232 PM PDT THU APR 5 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WESTERLY WINDS WILL REMAIN BELOW ADVISORY THRESHOLDS FOR THE REMAINDER OF THIS AFTERNOON BEFORE DIMINISHING THIS EVENING. IN GENERAL...WESTERLY WINDS OF 15 TO 25 MPH CAN BE EXPECTED THROUGH EARLY THIS EVENING WITH GUSTS TO 35 MPH THROUGH AND BELOW THE PASSES. $$ CAZ090-092-060430- /O.NEW.KHNX.FR.Y.0003.120406T0900Z-120406T1500Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 232 PM PDT THU APR 5 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. * TEMPERATURE: MINIMUM TEMPERATURES OF 30 TO 32 DEGREES ARE POSSIBLE IN THE COLDEST LOCATIONS FOR A DURATION OF 2 TO 4 HOURS EARLY FRIDAY MORNING. * LOCATIONS INCLUDE: COLLINS CORNER...REEDLEY...ORANGE COVE... LINDSAY...DUCOR...DELANO. * IMPACTS: FROST SENSITIVE TREES AND VEGETATION MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DURFEE WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 3, 10:40 AM PDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 3, 10:40 AM PDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1040 AM PDT TUE APR 3 2012 .SYNOPSIS... WEAK HIGH PRESSURE PREVAILS OVER THE LOCAL AREA PRODUCING VARIABLE MID AND HIGH CLOUDS AND WARMING TEMPERATURES TODAY. A CHANGE IN THE PATTERN IS EXPECTED WEDNESDAY...RESULTING MAINLY IN BREEZY CONDITIONS AT TIMES AND COOLER TEMPERATURES THROUGH THE END OF THE WEEK. && .DISCUSSION...THE WEATHER WILL BE NOTHING SHORT OF DELIGHTFUL TODAY ACROSS THE CENTRAL CA INTERIOR. TEMPERATURES ARE TRENDING SEVERAL DEGREES WARMER THROUGHOUT MUCH OF THE CWA COMPARED TO 24 HOURS AGO AND THIS PUTS FORECAST HIGHS SLIGHTLY ABOVE CLIMO. A COLD FRONT WILL HERALD THE ARRIVAL OF MUCH COOLER WEATHER TOMORROW. THIS FRONT IS CURRENTLY MAKING INROADS ACROSS THE PAC NW AND EXTENDS SOUTHWESTWARD THROUGH UKIAH AND FOR SEVERAL HUNDRED MILES OUT TO THE HAWAIIAN ISLANDS. MOISTURE ASSOCIATED WITH THIS FRONT IS RATHER PALTRY SOUTH OF ABOUT 40N...SO ITS PASSAGE THROUGH THE CWA LATE TONIGHT INTO WEDNESDAY MORNING WILL ESSENTIALLY BE DRY WITH LITTLE MORE THAN SOME MID LEVEL CLOUDS. BRISK WINDS WILL FOLLOW THIS COLD FRONT...HOWEVER...AND BECOME GUSTY ALONG THE WEST SIDE OF THE SJ VLY AND THROUGH AND BELOW THE KERN COUNTY MOUNTAIN PASSES TOMORROW AFTERNOON AND EVENING. THE MODELS FORECAST SURFACE PRESSURE GRADIENTS TO INCREASE TO ABOUT 17 MB BETWEEN SFO AND LAS AND NEAR 9 MB BETWEEN BFL AND DAG BY THEN. THIS WOULD SUPPORT WIND GUSTS TO 35 MPH OR HIGHER IN THE ABOVE MENTIONED AREAS. A WIND ADVISORY WILL LIKELY BE ISSUED FOR THESE AREAS FOR THOSE PARTICULAR PERIODS LATER TODAY. THE UPPER LEVEL TROUGH THAT FOLLOWS THE SURFACE COLD FRONT IS PROGGED TO MOVE INLAND AND DEEPEN OVER CA THURSDAY. BRISK WINDS WILL LIKELY CONTINUE ALONG THE WEST SIDE OF THE SJ VLY AND IN THE KERN COUNTY MOUNTAINS AND DESERT THROUGH THURSDAY AFTERNOON AS THE UPPER LEVEL JET SETTLES SOUTHWARD OVER THE CWA. THE MODELS ALSO FORECAST LITTLE CHANGE IN SURFACE PRESSURE GRADIENTS THURSDAY AFTERNOON...SO IT SEEMS LIKELY THAT ANY WIND ADVISORY WOULD NEED TO BE CONTINUED IN THE ABOVE REFERENCED AREAS. OTHERWISE...AFTERNOON TEMPERATURES ON THURSDAY WILL BE AS MUCH AS 15 DEGREES COOLER THAN THIS AFTERNOON THROUGHOUT THE CWA. WINDS WILL DIMINISH BY FRIDAY MORNING AS THE UPPER LEVEL TROUGH EXITS INTO THE GREAT BASIN. THERE IS A THREAT OF A LIGHT FROST IN THE SJ VLY LATE THURSDAY NIGHT AS WINDS ABATE. IN THE COLDEST LOCATIONS...TEMPS COULD BOTTOM OUT IN THE LOW 30S PRIOR TO SUNRISE FRIDAY. ALL OF THE POTENTIAL IMPACTS MENTIONED ABOVE WILL BE INCLUDED IN A REVISED SPECIAL WEATHER STATEMENT FROM THE NWS THIS MORNING. (FOR DETAILS...PLEASE SEE THE SFOSPSHNX...WWUS86). A BIG WARMUP IS IN THE OFFING THIS WEEKEND AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS OVER CA. TEMPERATURES WILL FINALLY RECOVER TO SEASONABLE LEVELS SATURDAY AFTERNOON. HIGH TEMPS EASTER SUNDAY WILL BE COMPARABLE TO TODAY...BUT THE WARMING WILL NOT STOP THERE. MONDAY AND NEXT TUESDAY HAVE THE POTENTIAL TO BE OUR WARMEST DAYS YET THIS YEAR...AT LEAST IF THE ECM IS RIGHT. THIS PARTICULAR MODEL AMPLIFIES THE UPPER LEVEL RIDGE OVER THE ROCKIES AND FORECASTS 850 MB TEMPS TO BE AROUND 15C. THE GFS TRIES TO BRING ANOTHER UPPER LEVEL TROUGH TOWARD THE CA COAST DURING THIS PERIOD WITH RETURN OF AN ONSHORE FLOW AND A COOLING TREND. BELIEVE THE GFS MIGHT BE A BIT TOO FAST IN BREAKING THE RIDGE DOWN EARLY NEXT WEEK SO WILL LEAN TOWARD THE WARMER ECM SOLN WHICH FORECASTS HIGH TEMPS IN THE LOW TO MID 80S IN THE SJ VLY AND THE KERN COUNTY DESERT ON DAYS 6 AND 7. && .PREV DISCUSSION... /ISSUED 425 AM PDT TUE APR 3 2012/ DISCUSSION... WEAK HIGH PRESSURE ALOFT WILL PROVIDE ONE MORE DAY OF PLEASANT WX ACROSS CENTRAL CA...THOUGH THERE WILL BE VARIABLE AMOUNTS OF HIGH CLOUDS. AN UPPER LOW IS CENTERED IN THE GULF AK WITH TROF EXTENDING SOUTH ALONG 135W. THE ASSOCIATED COLD FRONT AHEAD OF THE TROF IS PARALLEL TO THE UPPER WIND PATTERN...AND THUS IS CONTINUING TO WEAKEN. THIS FRONT WILL SWING THRU CENTRAL CA TONIGHT BETWEEN 06-12Z. THE FRONT IS EXPECTED TO BE DRY...EXCEPT FOR AN ISOLATED SHOWER OR TWO IN YOSEMITE PARK. AN INCREASING ONSHORE FLOW WILL FOLLOW THE FRONT AS THE MAIN UPPER LOW BECOMES CENTERED OVER THE PAC NW STATES. THE TROF AXIS WILL EXTEND SOUTH INTO CA WITH A DRY WESTERLY FLOW ALOFT INTO THURS. IT WILL BECOME BREEZY TO LOCALLY WINDY LATE TONITE...CONTINUING INTO THURS. AT THIS TIME IT APPEARS WINDS WILL REMAIN JUST SHY OF ADVISORY LEVEL...EXCEPT FOR A FEW HOURS LATE WED AFTERNOON AND EARLY EVENING WHEN THE SFO-LAS SFC GRADIENT PEAKS NEAR 16 MB/S. TEMPS BY THURS WILL BE ABOUT 10-15 DEGS BELOW NORMAL. NO FROST IS SEEN FOR THE SJV THRU THURS AS CLOUDS AND BREEZES WILL KEEP THE ATMO WELL MIXED. HOWEVER...WINDS WILL BEGIN TO DIMINISH THURS NITE...AND WHILE EXPECTING MIN TEMPS TO REMAIN ABOVE 32 DEGREES ALL AREAS...COULD STILL SEE A POCKET OR TWO OF FROST DEPENDING ON HOW FAST THE WINDS ABATE. THE UPPER TROF WILL MOVE WEAKEN AND LIFT OUT OF THE REGION FRI. WEAK HIGH PRESSURE WILL BUILD OVER THE AREA BY SAT WITH A GOOD WARMING TREND COMMENCING. THE UPPER RIDGE WILL UNDERGO SOME FLUCTUATIONS INTO EARLY NEXT WEEK...BUT FOR THE MOST PART CENTRAL CA WILL BE UNDER A DRY AND MILD SW FLOW ALOFT. && .AVIATION... VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z WEDNESDAY. WIND GUSTS TO 35 KNOTS OR HIGHER ARE POSSIBLE THROUGH AND BELOW THE KERN COUNTY MOUNTAINS PASSES BY WEDNESDAY AFTERNOON. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...DURFEE AVN/FW...MOLINA SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 3, 10:55 AM PDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1055 AM PDT TUE APR 3 2012 CAZ089>099-041230- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1055 AM PDT TUE APR 3 2012 ...BREEZY CONDITIONS AND COOLER TEMPERATURES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A DRY COLD FRONT IS EXPECTED TO BRING BREEZY CONDITIONS...MAINLY TO THE KERN COUNTY MOUNTAIN AND DESERT AREAS AS WELL AS THE WEST SIDE OF THE SAN JOAQUIN VALLEY ON WEDNESDAY. WINDS COULD BE EQUALLY AS STRONG ON THURSDAY IN THESE AREAS. MUCH COOLER TEMPERATURES ARE EXPECTED THROUGHOUT INTERIOR CENTRAL CALIFORNIA LATER IN THE WEEK. PLEASE REFER TO THE SPECIAL WEATHER STATEMENT OR /SFOSPSHNX/ FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. BSO
In the hours before
Special weather statement, Apr 3, 10:53 AM PDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1053 AM PDT TUE APR 3 2012 CAZ089>099-040300- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1053 AM PDT TUE APR 3 2012 ...BLUSTERY AND MUCH COOLER WEATHER ON THE WAY... A STORM SYSTEM DROPPING OUT OF THE GULF OF ALASKA WILL BRING BREEZY CONDITIONS TO THE KERN COUNTY MOUNTAIN AND DESERT AREAS TUESDAY NIGHT AND WEDNESDAY. THE STRONGEST WINDS WILL BE ON WEDNESDAY BEHIND THE COLD FRONT...WITH GUSTS UP TO 45 MPH. HIGHER GUSTS WILL BE POSSIBLE AT TIMES THROUGH AND BELOW FAVORED PASSES AND CANYONS. IN THE SAN JOAQUIN VALLEY...WINDS COULD GUST TO 35 MPH ON THE WEST SIDE OF THE VALLEY. BLOWING DUST WILL BE POSSIBLE NEAR RECENTLY PLOWED FIELDS. ON THURSDAY...THERE IS A CHANCE THAT WINDS WILL BE EQUALLY AS STRONG IN THESE AREAS. NOTICEABLE COOLING IS EXPECTED ON WEDNESDAY AND THURSDAY AS TEMPERATURES COULD COOL AS MUCH AS 10 TO 15 DEGREES DURING THIS TIME. IN ADDITION...PATCHY FROST IS POSSIBLE IN THE SAN JOAQUIN VALLEY DURING THE EARLY MORNING HOURS. IN THE COLDEST LOCATIONS OF THE VALLEY...TEMPERATURES ON FRIDAY MORNING WILL BE IN THE LOW 30S. MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FROM THE NATIONAL WEATHER SERVICE FOR UPDATES AND FURTHER INFORMATION CONCERNING THIS CHANGE IN THE WEATHER. BSO WEATHER.GOV/HANFORD
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.